Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 75, Number 2

Dynamical stability of the train of smooth solitary waves to the generalized two-component Camassa-Holm system
Ting Luo and Min Zhu.
Quart. Appl. Math. 75 (2017), 201-230
Abstract, references and article information
Full-text PDF
Sensitivity via the complex-step method for delay differential equations with non-smooth initial data
H. T. Banks, Kidist Bekele-Maxwell, Lorena Bociu and Chuyue Wang.
Quart. Appl. Math. 75 (2017), 231-248
Abstract, references and article information
Full-text PDF
Vector variational problem with knitting boundary conditions
Graça Carita, Vladimir V. Goncharov and Georgi V. Smirnov.
Quart. Appl. Math. 75 (2017), 249-265
Abstract, references and article information
Full-text PDF
Euler-Lagrange equation for a minimization problem over monotone transport maps
Michael Westdickenberg.
Quart. Appl. Math. 75 (2017), 267-285
Abstract, references and article information
Full-text PDF
On the Fokker–Planck Equations with inflow boundary conditions
Hyung Ju Hwang and Du Phan.
Quart. Appl. Math. 75 (2017), 287-308
Abstract, references and article information
Full-text PDF
A non-traditional view on the modeling of nematic disclination dynamics
Chiqun Zhang, Xiaohan Zhang, Amit Acharya, Dmitry Golovaty and Noel Walkington.
Quart. Appl. Math. 75 (2017), 309-357
Abstract, references and article information
Full-text PDF
Energetic variational approaches for incompressible fluid systems on an evolving surface
Hajime Koba, Chun Liu and Yoshikazu Giga.
Quart. Appl. Math. 75 (2017), 359-389
Abstract, references and article information
Full-text PDF

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website